| Model Number |
MMT-432AK |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6)\
patient country: australia\
\
\
based on the available information, this event is deemed to be a serious injury.\
\
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.\
\
fda registration number\
reporting site: 8021545\
manufacturing site: 3003442380.
Event or Problem Description
It was reported that the patient had experienced hyperglycemia requiring treatment with an insulin bolus on (b)(6) 2026.